MathSciNet Relay Station
MathSciNet bibliographic data
MR918059 54E99 (94C15)
Aschbacher, Michael; Baldi, Pierre; Baum, Eric B.; Wilson, Richard M. Embeddings of ultrametric spaces in finite-dimensional structures. SIAM J. Algebraic Discrete Methods 8 (1987), no. 4, 564–577.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement